# SDR GLBA20030531

- Difficulty date: January 13, 2004
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N204GL
- Make and model: Beech 1900D
- Aircraft serial: UE204
- Aircraft time: 17,426 hours, 20,666 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Circuit Board
- Part number: 10136457217
- Part serial: 443K95
- Condition: Failed
- Location: Enviro Sys
- Part time: 2,229 hours, 2,465 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 AND NR 2 ENVIRO FAILS, REMOVED AND REPLACED A130 PCB. OPS CK GOOD.
